Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 1, Issue 10, Part L (2015)

Pythagorean triplets (alternative approach, algebraic operations, dual of given triplets, and new observations)

Author(s)
Bhanotar Shaileshkumar A, Trivedi Ranna A, Dr. Pradeep. J. Jha
Abstract
In this paper we have introduced a new approach tantamounting the regular one. It helps derive some additional algebraic properties. The novel concept of finding dual triplets of a given triplet and its generalization is an important feature of this note. Some new observations on ratios of corresponding sides of consecutive odd Pythagorean triplets and numerical properties related to ‘Jha sequence’ and ‘NSW sequence’ are explicitly demonstrated and derived in three annexure.
Pages: 820-826  |  791 Views  59 Downloads
How to cite this article:
Bhanotar Shaileshkumar A, Trivedi Ranna A, Dr. Pradeep. J. Jha. Pythagorean triplets (alternative approach, algebraic operations, dual of given triplets, and new observations). International Journal of Applied Research. 2015; 1(10): 820-826. DOI: 10.22271/allresearch.2015.v1.i10l.843
Call for book chapter
International Journal of Applied Research